Least stratifications and cell-structured objects in geometric modelling

Reade, C.M.P., Middleditch, A.E. and Gomes, A.J. (2002) Least stratifications and cell-structured objects in geometric modelling. International Journal of Shape Modeling, 8(1), pp. 59-77. ISSN (online) 0218-6543

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Business and Law
Faculty of Business and Law > Kingston Business School (Informatics and Operations Management) (until July 2013)
Depositing User: Anna Englund
Date Deposited: 11 May 2007
Last Modified: 22 Jul 2010 15:16
URI: http://eprints.kingston.ac.uk/id/eprint/821

Actions (Repository Editors)

Item Control Page Item Control Page